It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jon on July 05, 2000 at 17:04:00:

In Reply to: adderall for framing carpenter and heights? posted by malickai on July 05, 2000 at 12:29:25:

It messes up my vision a little bit, everything gets a little "brighter". I wouldn't worry about addiction, just don't increase you dose, and only take it when you need it. It works pretty well. You'll have more energy, be more focused, but you'll lose weight, and probably the worst side effect for me, which you'll probably experience too is that you will sweat a whole lot more if your doing something physical. If i take adderall too close to when i lift weights i get covered in sweat. good luck

Follow Ups

All times are GMT -7. The time now is 02:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!